Alert archive / New York / Tornado Warnings in 2013

Tornado Warning 9, NWS Binghamton, NY

May 29, 2013Chenango County, Otsego County, New York

NWS Binghamton, NY issued this tornado warning at May 29, 2013, 5:43 PM EDT for Chenango County, Otsego County, New York. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 5:43 PM EDT (21:43 UTC)
Expired
May 29, 2013, 6:30 PM EDT
In force
47 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chenango County, NY, Otsego County, NY

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:37 PM EDTHAIL 1Milford, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WFUS51 KBGM 292143
TORBGM
NYC017-077-292230-
/O.NEW.KBGM.TO.W.0009.130529T2143Z-130529T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
543 PM EDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 630 PM EDT.

* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COLUMBUS...
  MOVING EAST AT 40 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  PITTSFIELD BY 550 PM EDT...
  EDMESTON BY 555 PM EDT...
  HARTWICK BY 605 PM EDT...
  MILFORD...HYDE PARK AND INDEX BY 615 PM EDT...
  MARYLAND BY 620 PM EDT...
  SCHENEVUS AND ELK CREEK BY 625 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4272 7472 4255 7476 4250 7492 4261 7549
      4274 7546
TIME...MOT...LOC 2143Z 282DEG 36KT 4266 7538

$$


KAH
2 follow-up statements
316 
WWUS51 KBGM 292200
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT WED MAY 29 2013

NYC017-292210-
/O.CAN.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
CHENANGO NY-
600 PM EDT WED MAY 29 2013

...THE TORNADO WARNING FOR NORTHEASTERN CHENANGO COUNTY IS
CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
      4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2200Z 282DEG 36KT 4262 7515

$$

NYC077-292230-
/O.CON.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
OTSEGO NY-
600 PM EDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
OTSEGO COUNTY...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW LISBON...
MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  GILBERT LAKE STATE PARK AND HARTWICK BY 605 PM EDT...
  MT VISION BY 610 PM EDT...
  MILFORD...PORTLANDVILLE AND HYDE PARK BY 615 PM EDT...
  MARYLAND...WESTVILLE AND BETTY AND WILBUR DAVIS STATE PARK BY 620
  PM EDT...
  SCHENEVUS BY 625 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
      4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2200Z 282DEG 36KT 4262 7515

$$


KAH
456 
WWUS51 KBGM 292214
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT WED MAY 29 2013

NYC077-292230-
/O.CON.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
OTSEGO NY-
614 PM EDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
OTSEGO COUNTY...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW LISBON...
MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  GILBERT LAKE STATE PARK BY 620 PM EDT...
  MT VISION AND HARTWICK BY 625 PM EDT...
  MILFORD...PORTLANDVILLE AND WESTVILLE BY 630 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
      4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2215Z 282DEG 36KT 4261 7519

$$


KAH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 29, 4:43 PM EDT, 1 hour earlier.

Area forecast discussion, May 29, 4:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT WED MAY 29 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORM WILL CONTINUE THIS EVENING, BEFORE
EXITING TO THE EAST BY MIDNIGHT. CLEARING SKIES MAY RESULT IN
PATCHY VALLEY FOG BY MORNING. HOT TEMPERATURES EXPECTED THROUGH
SATURDAY AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA. THUNDERSTORM
CHANCES WILL INCREASE AGAIN OVER THE WEEKEND...ESPECIALLY SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
445 PM UPDATE...
VORT MAX IS SLOWLY SHEARING OUT AT THIS TIME WITH UL TROF TOPPING
RIDGE. MAIN FRCG ASSOC WITH TROF HEADED NORTH INTO CANADA WITH
ONLY WK FORCING EXPECTED THIS AFTN. CONVECTION HAS CURRENTLY DVLPD
ACRS UPSTATE NY AND THE NRN TIER OF PA THUS SVR TSTM WATCH HAS
BEEN POSTED UNTIL 11PM TONIGHT. THIS DUE TO THE FACT WITH TEMPS IN
THE U70S/L80S AND DWPTS INTO THE 60S YIELDING SBCAPES BTWN 1500-2000
J/KG AREAWIDE. STRONGEST BULK SHEAR VALUES LOCATED NORTH OF THE
STATE LINE WITH 0-6KM VALUES APPCHG 40KTS WL LKLY RESULT IN BROKEN
LINES WITH DAMAGING WIND THREAT ALONG WITH ISOLD HAILERS.

HIRES MODELS INDICATE CONVECTION WL EXIT THE AREA AFT 00Z WITH
POPS EXITING ERN ZONES BY MIDNIGHT. STILL A QUESTION AS TO HOW
MUCH CLRNG WL OCCUR TONIGHT BHND CONVECTION WITH CMC CLD FCST
SHOWING MOCLR-PCLDY SKIES ACRS THE CWA. GIVEN ANY MEASURABLE QPF
AND CLRNG SKIES, THIS MAY SET THE STAGE FOR VLY FOG DVLPMNT TWD
DAWN AND HV ADDED INTO GRIDS AFT 09Z.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
445 PM UPDATE...
QUIET WX EXPECTED DRG THE SHORT TERM AS UL RIDGE BUILDS INTO THE
AREA ON THURSDAY. ANY LEVEL RIPPLES TOPPING THE RIDGE MAY SPARK
OFF CONVECTION AT ANYTIME AS PLENTY OF INSTABILITY WL BE PRESENT.
HWVR, MAIN QUESTION WL BE HOW WARM UL TEMPS WL GET TO EFFECTIVELY
CAP THE ENVIRONMENT. TEMPS WL WARM INTO THE U80/L90S DRG THE AFTN AND
DROP INTO THE 60S OVRNGT WITH PCLDY SKIES. HV MAINTAINED STATUS
QUO DUE TO ACTIVE WX.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
1230 PM UPDATE...

AN EARLY EXTENDED DISCUSSION TODAY WITH THE ANTICIPATION OF SEVERE
WEATHER THIS AFTERNOON. NO MAJOR CHANGES FROM THE EXCELLENT
FORECAST AND DISCUSSION OVERNIGHT. MAIN FOCUS IN THE LONG TERM IS
THE SEVERE WEATHER THREAT SUNDAY...WITH SPC PLACING OUR AREA IN
THE DAY 5 OUTLOOK. IN ADDITION TO THE SEVERE WEATHER THREAT...WITH
A DEEP MOISTURE FEED BACK TOWARD THE GULF OF MEXICO....LOCALLY
HEAVY RAIN IS POSSIBLE. BEHIND THE COLD FRONT COOLER AND DRIER
WEATHER BUILD IN FOR MOST OF NEXT WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
18Z UPDATE...
BROKEN LINE OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE BETWEEN 19Z
AND 23Z TODAY. HAVE INCLUDED A 2 HOUR TEMPO GROUP IN THE TAF SITES
TO COVER FOR THESE... BUT THERE HAS BEEN NO DEVELOPMENT THROUGH
1730Z SO TIMING IS VERY UNCERTAIN AT THIS TIME. SKIES WILL BE
CLEAR TO PARTLY CLOUDY WITH MOSTLY VFR THIS EVENING INTO EARLY
THURSDAY MORNING... THEN A PERIOD OF MVFR OR BRIEF IFR IS POSSIBLE
IN SCATTERED AREAS OF LOW CLOUD OR FOG AROUND SUNRISE. CONDITIONS
WILL IMPROVE TO VFR ALL AREAS BY MID-MORNING THURSDAY.

WINDS WILL BE SOUTHWEST AT 5 TO 15 KTS WITH A FEW HIGHER GUSTS
THIS AFTERNOON... ESPECIALLY NEAR ANY THUNDERSTORMS... THEN
VARIABLE AT LESS THAN 10 KTS TONIGHT.

OUTLOOK...

THU THROUGH FRI NIGHT...MAINLY VFR.

SAT/SUN...POTENTIAL FOR MVFR IN SHRA/TSRA AS COLD FRONT
APPROACHES...MAINLY SUNDAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...KAH/PVN
NEAR TERM...KAH/PVN
SHORT TERM...KAH/PVN
LONG TERM...HEDEN
AVIATION...MSE
Hazardous weather outlook, May 29, 4:48 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT WED MAY 29 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-302100-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
448 PM EDT WED MAY 29 2013

...SEVERE THUNDERSTORM WATCH 241 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

WITH A MOIST ATMOSPHERE...THUNDERSTORMS MAY ALSO PRODUCE HEAVY
RAINFALL...CAUSING PONDING ON ROADWAYS AND OTHER AREAS OF POOR
DRAINAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AFTER SEVERAL HOT DAYS THURSDAY THROUGH SATURDAY...WE MAY HAVE A
FAVORABLE SET UP FOR SEVERE WEATHER AS A COLD FRONT PASSES SUNDAY
INTO SUNDAY NIGHT. BEING SEVERAL DAYS AWAY...THE DETAILS OF THIS
POTENTIAL EVENT ARE STILL UNCERTAIN. MONITOR THE FORECAST FOR
UPDATES IN COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PVN/KAH

In the hours before

Local storm report, May 29, 5:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             JACKS REEF              43.10N  76.43W
05/29/2013  M1.00 INCH       ONONDAGA           NY   FACEBOOK

&&

EMG
Local storm report, May 29, 5:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             WATERLOO                42.90N  76.86W
05/29/2013  M1.50 INCH       SENECA             NY   TRAINED SPOTTER

&&

PN
Local storm report, May 29, 5:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     SYRACUSE                43.04N  76.14W
05/29/2013                   ONONDAGA           NY   911 CALL CENTER

            MULTIPLE REPORTS OF TREES AND WIRE DOWN ACROSS THE
            CITY. TREE ON CAR IN ASSUMPTION CEMETARY.

&&

EMG
Local storm report, May 29, 5:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     BREWERTON               43.24N  76.14W
05/29/2013                   ONONDAGA           NY   911 CALL CENTER

            TREE ON HOUSE.

&&

EMG
Local storm report, May 29, 5:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
518 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             WHITESBORO              43.12N  75.30W
05/29/2013  E1.00 INCH       ONEIDA             NY   PUBLIC

&&

EMG
Local storm report, May 29, 5:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
539 PM EDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             EARLVILLE               42.74N  75.54W
05/29/2013  M1.00 INCH       CHENANGO           NY   PUBLIC

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:28 PM EDTSpecial Weather StatementBGMCortland47 min
May 29, 4:32 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga58 min
May 29, 4:32 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Madison, Onondaga58 min
May 29, 4:40 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca65 min
May 29, 4:55 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Oneida, Onondaga65 min
May 29, 5:16 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga59 min
May 29, 5:29 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Otsego61 min
May 29, 6:06 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Otsego54 min
May 29, 6:26 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Otsego6 hr
May 29, 6:27 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Otsego63 min
May 29, 6:39 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego66 min
May 29, 6:54 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego36 min
May 29, 7:31 PM EDTSevere Thunderstorm WarningBGMDelaware59 min
May 29, 7:44 PM EDTSpecial Weather StatementBGMBroome31 min

Nearby

Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.